# SDR PIDA20050094

- Difficulty date: July 7, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGONAL INTERCOSTAL AND OVERLAPING WEB HAVE CORROSION FROM BS 1006 TO BS 1016 AT LBL 4.  REPLACED CORRODED SHIM OF INTERCOSTAL PER SRM 51-10-1.
